# SDR YENA200335

- Difficulty date: November 8, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 4,722 hours, 1,819 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 2990
- Condition: Inoperative
- Location: Seat 21e
- Part time: 2,620 hours, 961 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

UNUSUAL ODOR/SMELL FROM ROW 20 BACK.  SEEMED TO DISSIPATE AFTER LIVE TV SHUTDOWN.  ISOLATED ODOR TO SEB 21E, SEB HAD STRONG BURNING ODOR.  REMOVED AND REPLACED SEB AT 21E.  PERFORMED A FULL INTEGRITY CHECK AS PER INFORMATION NOTICE 2003-T-T050TRA.  NO OTHER EVIDENCE OF BURNING OR DAMAGE OTHER THAN SMELL FROM SEB.  NEW SEB CHECK GOOD AS PER LIVE TV MM 23-39-00.  LTV SYSTEM FULL FUNCTION CHECK NORMAL SEB ROUTED THROUGH JB STORES TO LIVE TV ENGINEERING FOR ANALYSIS.
